Show simple item record Argatov, Ivan I. Mishuris, Gennady S. 2009-10-26T11:27:28Z 2009-10-26T11:27:28Z 2009-08-01
dc.identifier.citation Argatov , I I & Mishuris , G S 2009 , ' Asymptotic modelling of an elastic roller crossing a scratch ' European Journal of Mechanics - A/Solids , vol 28 , no. 4 , pp. 858-867 . DOI: 10.1016/j.euromechsol.2009.02.005 en
dc.identifier.issn 0997-7538
dc.identifier.other PURE: 125297
dc.identifier.other PURE UUID: 8f4d64de-fd9c-4761-ae43-47bf827fcd76
dc.identifier.other dspace: 2160/3316
dc.description Argatov, I; Mishuris, G. Asymptotic modelling of an elastic roller crossing a scratch. European Journal of Mechanics A-Solids. 2009, 28(4), 858-867 en
dc.description.abstract The paper presents asymptotic modelling of the generalized Greenwood problem for an elastic cylinder (considered as a bounded two-dimensional elastic body) pressed between two rigid punches one of them with the dented surface having a scratch. The method of matched asymptotic expansions is used to obtain analytic approximations for the mutual displacement of the punches and the relative displacement of the roller's center en
dc.format.extent 10 en
dc.language.iso eng
dc.relation.ispartof European Journal of Mechanics - A/Solids en
dc.rights en
dc.title Asymptotic modelling of an elastic roller crossing a scratch en
dc.type /dk/atira/pure/researchoutput/researchoutputtypes/contributiontojournal/article en
dc.contributor.institution Department of Physics en
dc.contributor.institution Mathematical Modelling of Structures, Solids and Fluids en
dc.description.status Peer reviewed en

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair

Advanced Search